Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Loss of voice after CABG, Is this an area of concern ?

My father, underwent a CABG Operation. After the surgery , he had got secretions in his lungs and they had to be taken out with the use of nebulizers and he was breathing with the aid of an oxygen mask till he was out of the ICU. He was in the ICU for 6 days. Once discharged from the hospital, he did not have any breathing complications and was able to cough out the secretions without any aid. However, even after 3 weeks, his voice has not been restored to normalcy. There is loss of voice when he speaks. Is this an area of concen? Kindly advise me on the same.
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Recurrent use of nebuliser can cause some soreness in throat there could be loss of voice for period but it comes normal after some period after stopage of nebuliser therapy.
There could be damage of laryngial nerve can cause the total voice loss.
Consult your physician for better guidance.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor